# SDR 95ZZZX1142

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124JL
- Make and model: Lear 24
- Aircraft serial: 24127
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pc Board
- Part number: 42022SA104
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCAFT TT 11,018.1 HRS, LANDINGS 10,996.  FOUND NOSE STRUT UNDER-INFLATED AND NOSE STEERING DOES NOT CENTER.  AFTER TAKEOFF, HAD 'UNSAFE GEAR' LIGHT ON NOSE GEAR.  REPLACED THE BAD NOSE STEERING, FOLLOW-UP WITH O/H PART, AND NOSE STEERING PRINTED CIRCUIT BOARD WITH REPAIRED PART.  SERVICED NOSE STRUT PROPERLY.  REPLACED NOSE TIRE WITH NEW TIRE (NOSE WHEEL ASSY WAS O/H).  GEAR RETRACTION. LEAK CHECKED, AND OPS CHECKED OKAY.
